Title: The multilinear support problem for products of abelian varieties and tori
Authors: Perucca, Antonella # ×
Issue Date: 27-Jan-2012
Publisher: World Scientific Publishing
Series Title: International Journal of Number Theory vol:8 issue:1 pages:255-264
ISSN: 1793-0421
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
perucca_mult_supp_final.pdfMain article Published 213KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science